# SDR UALA2013070504688

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 38,515 hours, 16,832 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Cids
- Part number: Z010H000520A
- Part serial: 157
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY CALL GOES OFF WITHOUT CREW INTERACTION.  REPLACED CIDS 2 DIRECTOR.
